# SDR SWAA2019061933936

- Difficulty date: May 29, 2019
- Submitted: June 19, 2019
- Operation: Air carrier
- Aircraft: N732SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27864
- Aircraft time: 70,110 hours, 41,124 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead Web
- Part number: 148A22817
- Condition: Cracked
- Location: Bs 1016
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PRESSURE BULKHEAD WEB LAP SPLICE CRACKED AT BS. 1016, STR. 7R, BETWEEN FIRST AND SECOND TEAR STRAPS.   REPAIRED DOUBLER IAW EA.
